# SDR FDEA201910112595

- Difficulty date: October 11, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00433
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT FLOOR BEAM FOUND WITH CORROSION AT STA 1701 X   = -34.  REPAIR CARRIED OUT AS PER SRM 53-50-51-2R FIGURE 201 REPAIR 1 AND EA # 1-5310-  T0350373 PART 1.  REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. LOWER CENTER CARGO COMPARTMENT FLOOR BEAM AT STA 1701 X   = -34 CORROSION REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS PER SRM   53-00-00-2R FIGURE 205.
